RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2015, Volume 51, Issue 4, Pages 3–22 (Mi ppi2183)  

This article is cited in 1 scientific paper (total in 1 paper)

Information Theory

On the BSC reliability function: expanding the region where it is known exactly

M. V. Burnashev

Kharkevich Institute for Information Transmission Problems, Russian Academy of Sciences, Moscow, Russia

Abstract: We extend the “straight-line” region of transmission rates for which the BSC reliability function is known exactly.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-08051
Supported in part by the Russian Foundation for Basic Research, project no. 15-01-08051.


Full text: PDF file (273 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2015, 51:4, 307–325

Bibliographic databases:

UDC: 621.391.1+519.2
Received: 02.03.2015

Citation: M. V. Burnashev, “On the BSC reliability function: expanding the region where it is known exactly”, Probl. Peredachi Inf., 51:4 (2015), 3–22; Problems Inform. Transmission, 51:4 (2015), 307–325

Citation in format AMSBIB
\Bibitem{Bur15}
\by M.~V.~Burnashev
\paper On the BSC reliability function: expanding the region where it is known exactly
\jour Probl. Peredachi Inf.
\yr 2015
\vol 51
\issue 4
\pages 3--22
\mathnet{http://mi.mathnet.ru/ppi2183}
\elib{http://elibrary.ru/item.asp?id=26844898}
\transl
\jour Problems Inform. Transmission
\yr 2015
\vol 51
\issue 4
\pages 307--325
\crossref{https://doi.org/10.1134/S0032946015040018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367604200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952903878}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2183
  • http://mi.mathnet.ru/eng/ppi/v51/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Burnashev, “On lower bounds on the spectrum of a binary code”, Problems Inform. Transmission, 55:4 (2019), 366–375  mathnet  crossref  crossref  elib
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:145
    Full text:16
    References:40
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020